Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 70 Number 3 (Jun 2018)

Looking for a printed back issue?
481   CM Periods, CM Regulators and Hypergeometric Functions, I
Asakura, Masanori; Otsubo, Noriyuki
515   A Beurling Theorem for Generalized Hardy Spaces on a Multiply Connected Domain
Chen, Yanni; Hadwin, Don; Liu, Zhe; Nordgren, Eric
538   Fixed Point Theorems for Maps with Local and Pointwise Contraction Properties
Ciesielski, Krzysztof Chris; Jasinski, Jakub
595   Transfer of Representations and Orbital Integrals for Inner Forms of $GL_n$
Cohen, Jonathan
628   Smoothing of Limit Linear Series of Rank One on Saturated Metrized Complexes of Algebraic Curves
Luo, Ye; Manjunath, Madhusudan
683   Gamma Factors, Root Numbers, and Distinction
Matringe, Nadir; Offen, Omer
702   The Algebraic de Rham Cohomology of Representation Varieties
Xia, Eugene Z.

© Canadian Mathematical Society, 2018 :